# SDR CA140919004

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Displaced
- Location: Magneto
- Part time: 1,003 hours
- Component: Magneto, Champion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISTRIBUTOR GEAR FINGER COMPLETELY DISLOCATED. CAUSED ROUGH RUNNING ENGINE AND TERMINATION OF FLIGHT (TC# 20140919004)
